# SDR DXTA2013080505464

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4074
- Aircraft time: 4,622 hours, 2,305 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Distributor Blk
- Part number: 62000101
- Part serial: C01006189
- Condition: Failed
- Location: Cabin
- Part time: 4,622 hours, 2,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN FORWARD CABIN WITH APU RUNNING. TURNED OFF APU AIR AND GALLEY POWER AND ODOR PERSISTED.  REMOVED FAILED AREA DISTRIBUTION BOX TRAY.  INSTALLED REPAIRED DISTRIBUTION BOX TRAY. WORK COMPLETED IAW CCMH 31-16-00.  PERFORMED OPS CHECK OF SYS IAW CCMH 31-16-00. COMPLIED WITH CMP 233007 AND 233008.
